Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The tower theorem for finite groups


Author: Eugene Schenkman
Journal: Proc. Amer. Math. Soc. 22 (1969), 458-459
MSC: Primary 20.25
DOI: https://doi.org/10.1090/S0002-9939-1969-0245661-8
MathSciNet review: 0245661
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Eugene Schenkman, On the tower theorem for finite groups, Pacific J. Math. 5 (1955), 995-998. MR 0076766 (17:941a)
  • [2] H. Wielandt, Eine Verallgemeinerung der invarianten Untergruppen, Math. Z. 45 (1939), 209-244. MR 1545814
  • [3] -, Vertauschbare nachinvariante Untergruppen, Abh. Math. Sem. Univ. Hamberg, 21 (1957), 55-62. MR 0087656 (19:387a)
  • [4] Hans Zassenhaus, Theory of groups, 2nd ed., Chelsea, New York, 1958. MR 0091275 (19:939d)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.25

Retrieve articles in all journals with MSC: 20.25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0245661-8
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society